# SDR UALA2009080302333

- Difficulty date: August 3, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 48,394 hours, 34,888 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C26602223
- Part serial: 957
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING METAL PROTRUDING 1 INCH BY 6 INCHES AFT OF SLAT.  REMOVAL OF NR 2 LEFT SLAT COMPLETED UP TO STEP 11-L.  REMOVED NR 2 SLAT UP TO STEP (12) (P/N 65C26602-223, S/N 957).  SLAT IS ON GROUND PLANE SIDE.  STARTED INSTALLATION OF NR 2 SLAT P/N 65C26602-301, S/N PA472.  REPLACED SLAT.  RIG AND OPS CHECKS NORMAL.
